Record number :
751719
Title of article :
Minimal sets in monotone and sublinear skew-product semiflows I: The general case
Author/Authors :
Carmen N??ez، نويسنده , , Rafael Obaya، نويسنده , , Ana M. Sanz، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
19
From page :
1879
To page :
1897
Abstract :
The dynamics of a general monotone and sublinear skew-product semiflow is analyzed, paying special attention to the long-term behavior of the strongly positive semiorbits and to the minimal sets. Four possibilities arise depending on the existence or absence of strongly positive minimal sets and bounded semiorbits, as well as on the coexistence or not of bounded and unbounded strongly positive semiorbits. Previous results are unified and extended, and scenarios which are impossible in the autonomous or periodic cases are described.
Keywords :
Topological dynamicsSkew-product semiflowMonotonicitySublinearityOmega-limit setsMinimal setsAttractivity properties
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2010
Link To Document :
بازگشت